Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Factoring large numbers with a quadratic sieve

Author: Joseph L. Gerver
Journal: Math. Comp. 41 (1983), 287-294
MSC: Primary 11Y05; Secondary 11-04, 11N35
MathSciNet review: 701639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The quadratic sieve algorithm was used to factor a 47-digit number into primes. A comparison with Wagstaff's results using the continued fraction early abort algorithm suggests that QS should be faster than CFEA when the number being factored exceeds 60 digits (plus or minus ten or more digits, depending on details of the hardware and software).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05, 11-04, 11N35

Retrieve articles in all journals with MSC: 11Y05, 11-04, 11N35

Additional Information

PII: S 0025-5718(1983)0701639-4
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia